zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Reduction theorems for principal and classical connections. (English) Zbl 1186.53036
Reduction theorems of Utiyama type are proved for gauge natural operators transforming principal or classical linear connections on the base manifold into sections of an arbitrary gauge natural bundle. These results are applied to principal prolongation of connections. Also, all such gauge natural operators are described for some special cases of Lie groups.
MSC:
53C05Connections, general theory
53C80Applications of global differential geometry to physics
58A20Jets (global analysis)
58A32Natural bundles (global analysis)
References:
[1]Utiyama, R.: Invariant theoretical interpretation of interaction. Phys. Rev., 101, 1597–1607 (1956) · Zbl 0070.22102 · doi:10.1103/PhysRev.101.1597
[2]Eck, D. E.: Gauge-natural Bundles and Generalized Gauge Theories, American Mathematical Society, Provindence, RI, 1981
[3]Kolář, I., Michor P.W., Slovák J.: Natural Operations in Differential Geometry. Springer-Verlag, New York, 1993
[4]Janyška, J.: Higher order Utiyama-like theorem. Rep. Math. Phys., 58, 93–118 (2006) · Zbl 1126.53016 · doi:10.1016/S0034-4877(06)80042-X
[5]Janyška, J.: Reduction theorems for general linear connections. Differential Geom. Appl., 20, 177–196 (2004) · Zbl 1108.53016 · doi:10.1016/j.difgeo.2003.10.006
[6]Janyška, J.: Higher order valued reduction theorems for general linear connections. Note di Matematica, 23, 75–97 (2004)
[7]Kolář, I., Virsik, G.: Connections in first principal prolongations. Rend. Circ. Mat. Palermo, Series II, Suppl., 43, 163–171 (1996)
[8]Fatibene, L., Francaviglia, M.: Natural and Gauge Natural Formalism for Classical Field Theories, Kluwer, 2003
[9]Fatibene, L., Francaviglia, M., Palese M.: Conservation laws and variational sequences in gauge-natural theories. Math. Proc. Cambridge Philos. Soc., 130(3), 559–569 (2001) · Zbl 0988.58006 · doi:10.1017/S0305004101004881
[10]Kureš, M.: Weil modules and gauge bundles. Acta Mathematica Sinica, English Series, 22(1), 271–278 (2006) · Zbl 1129.58005 · doi:10.1007/s10114-005-0616-3
[11]Thomas, T. Y.: Differential Invariants of Generalized Spaces, Cambridge University Press, Cambridge, 1934
[12]Horndeski, G. W.: Replacement theorems for concomitants of gauge fields. Utilitas Math., 19, 215–246 (1981)
[13]Mikulski, W. M.: Higher order linear connections from first order ones. Arch. Math. (Brno), 43, 285–288 (2007)
[14]Doupovec, M., Mikulski, W. M.: Holonomic extension of connections and symmetrization of jets. Rep. Math. Phys., 60, 299–316 (2007) · Zbl 1160.58001 · doi:10.1016/S0034-4877(07)80141-8
[15]Kolář, I.: On some operations with connections. Math. Nachr., 69, 297–306 (1973)